# SDR UALA2012012700558

- Difficulty date: January 26, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 42,707 hours, 9,338 cycles
- Engine: Pwa PW4077
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fitting
- Condition: Scratched
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF LOWER TORSION LINK FITTING AREA 1.5' SCRATCH.  SMOOTH OUT BY HAND BLENDING, CHKD X10 GLASS AND APPLIED FR PRIMER PER ECRA 3221-01129 PART 1 & 2.  PER SHOP AMTS 116720, 020221, 100015, 139269 AND INSP 30591.  PERMANENT REPAIR PER ECRA AS STATED ABOVE.
